# SDR SWAA2022102764528

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 78,985 hours, 46,432 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE MOTORIAL IS LOOSE AND HANGING DOWN BELOW BAR / [01] RE ATTACHED VELCRO ON THE FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE PER S.I.P OPS CHECK GOOD..
